Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

is yeast infection medication supposed to sting/burn a little when you apply it?

I got a three day yeast infection kit and it's been burning when I put it on (the cream) not the suppositories. I think I might be scratching at night :/ gross I know...so is that probably why it burns?

Answer Question
 
Anonymous

Asked by Anonymous at 12:34 AM on Jul. 10, 2010 in Health

Answers (4)
  • Could be....or it could just be that the tissues are so incredibly irritated from the infection, too. If it doesn't start clearing up at the end of the 3 day treatment, go see your doc to make sure that it is really only a yeast infection because it could be something else.
    mom2aspclboy

    Answer by mom2aspclboy at 12:38 AM on Jul. 10, 2010

  • It does burn if the skin is really irritated. You can get one of those home tests to see if it's a yeast infection or not. Like PP said, if it doesn't clear up soon, see your doc.
    nicolemstacy

    Answer by nicolemstacy at 12:42 AM on Jul. 10, 2010

  • Monistat 7 cream is really the best to use. It may sting for a moment the first time, if is lasts more than a few minutes, call a doctor
    rkoloms

    Answer by rkoloms at 8:45 AM on Jul. 10, 2010

  • Yes, it does. It's because you are raw and probably have minute cuts. I skip the creams and go to the doc for the one pill wonder cure.
    tyfry7496

    Answer by tyfry7496 at 6:17 PM on Aug. 9, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.